# SDR IPXA2023120882157

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 26,522 hours, 16,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ACTUATOR PRESSURE IS LOW. SERVICED CABIN DOOR ACTUATOR IAW AMM 52-10-14
